MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise?; stimulator, electrical, implanted, for parkinsonian symptoms

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise?; stimulator, electrical, implanted, for parkinsonian symptoms
Model Number DB-1110-C
Medical Device Problem Codes Off-Label Use (1494); Wireless Communication Problem (3283); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
Vercise?
Common Device Name
stimulator, electrical, implanted, for parkinsonian symptoms
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50906265
Report Number3006630150-2026-07122
Device Sequence Number6076556
Product Code NHL
UDI-Device Identifier08714729820758
UDI-Public(01)08714729820758(17)190327(10)20441050
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/27/2019
Device Model NumberDB-1110-C
Device Catalogue NumberDB-1110-C
Device Lot Number20441050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown